ศาสตราจารย์ ดร.พัฒนี อุดมกะวานิช

Patanee Udomkavanich, Ph.D.

Professor

ข้อมูลการติดต่อ

Office: MATH 1408/16
Phone: 02-218-5218
Fax: 02-255-2287
Email: Pattanee.U@chula.ac.th
Personal Website: http://pioneer.netserv.chula.ac.th/~upattane/

การศึกษา

1984 : Ph.D. (Mathematics), The Pennsylvania State University, USA
1977 : M.Sc. (Mathematics), Chulalongkorn University, Thailand
1975 : B.Sc. (Mathematics), Chulalongkorn University, Thailand

สาขางานวิจัย

  • Algebra
  • Transformation Semigroups
  • Syntactic Monoids of Prefix Codes
  • Arithmetric Functions
  • Functional Equations
  • Error Correcting Codes.

ผลงานตีพิมพ์

Publications: 
  1. S. Jitman and P. Udomkavanich, One-generator Quasi-abelian codes revisted, Journal of Algebra Combinatorics Discrete Structures and Applications4(1)(2017), 49-60.

  2. P. Choosuwan, S. Jitman and P. Udomkavanich,  Self-Dual Abelian Codes in Some Nonprincipal Ideal Group Algebras, Mathematical Problems in Engineering, 2016:9020173(2016).
  3. T. Sukhonwimolmal,  P.  Nakmahachalasint, and P. Udomkavanich, Stability of Fréchet’s functional equation on certain groupoid, ScienceAsia, 42(4)(2016), 296-301.
  4. E. Sangwisut,  S. Jitman, S. Ling, and P. Udomkavanich, Hulls of cyclic and negacyclic codes over finite fields, Finite Fields and Their Applications, 33(2015), 232-257.
  5. J. Tipyan,  C. Srisawat,  P. Udomkavanich, and P. Nakmahachalasint, The generalized stability of an n-dimensional jensen type functional equation, Thai Journal of Mathematics12(2)(2014), 265-274.
  6. P. Udomkavanich and P. Jitjankarn, A classification of regressive transformation semigroups on chains, Semigroup Forum, 85(2012), 559-570.
  7. T. Eungrasamee, P. Udomkavanich, and P. Nakmahachalasint, Generalized stability of classical polynomial functional equation of order n, Advances in Difference Equations, 2012:135(2012), 1-11.
  8. T. Sukhonwimolmal, P. Udomkavanich, and P. Nakmahachalasint, Functional equation analogous to the 2-dimensional wave equation, Chamchuri Journal of Mathematics, 4(2012), 1-11.
  9. S. Jitman, S.  Ling, and P. Udomkavanich,  Skew constacyclic codes over finite chain rings,  Advances in Mathematics of Communications6(1)(2012),  39-63.
  10. S. Pianskool, P. Udomkavanich and P. Youngkhong, On lower semi-continuity of interval-valued multihomomorphisms, Bulletin of the Malaysian Mathematical Sciences Society(2) 35(1) (2012), 79-84.
  11. C. Hengkrawit, V. Laohakosol and P. Udomkavanich, Rational recursive equations characterizing cotangent-tangent and hyperbolic cotangent-tangent functions Bulletin of the Malaysian Mathematical Sciences Society, (2) 33(3)(2010),421-428.
  12. S. Jitman and P. Udomkavanich, Skew circulant matrices over finite fields and skew circulant based additive codes, Advances and Applications in Mathematical Sciences, 4(1)(2010), 23-32.
  13. S. Jitman and P. Udomkavanich, On the structure of constacyclic codes of length ps over Fpk+uFpk+···+um-1FpkInternational Journal of Algebra4(11)(2010), 507-516.
  14. S. Jitman and P. Udomkavanich,  On the generator polynomials of constacyclic codes over finite chain rings, International Journal of Pure and Applied Mathematics, 59(2)(2010), 213-224.
  15. S. Jitman and P. Udomkavanich, The Gray image of codes over finite chain rings, International Journal of Contemporary Mathematical Sciences, 5(10)(2010),  449-458.
  16. P. Udomkavanich and S. Jitman, Bounds and modifications on linear error-block codes, International Mathematical Forum,   5(1)(2010), 35-50.
  17. T. Eungrasamee, P. Udomkavanich and P. Nakmahachalasint, On generalized stability of an n-dimensional quadratic functional equation, Thai Journal of Mathematics, Special Issue (Annual Meeting in Mathematics, 2009-2010)(2010), 43-50.
  18. J. Tongsomporn, V. Laohakosol, C. Hengkrawit and P.  Udomkavanich, Stability of a generalized trigonometric functional equation,Journal of Computational and Applied Mathematics234(5)(2010), 1448-1457.
  19.  P. Udomkavanich and S. Jitman, On the Gray image of (1-um)-cyclic codes over Fpk+uFpk+···+um-1FpkInternational Journal of Contemporary  Mathematical Sciences,  4(26)(2009), 1265-1272
  20.  W. Pimsert, V. Laohakosol and P. Udomkavanich, Independence among various versions of the Cauchy’s functional equation,Chamchuri Journal of  Mathematics1(1)(2009),  45-50. 
  21.  C. Hengkrawit, V. Laohakosol, P. Udomkavanich and J. Tongsomporn, Some hyperbolic sine-cosine type functional equations, East – West Journal of Mathematics,  10(2)(2008), 127-132.
  22.  V. Loahakosol, P. Udomkavanich  and  C. Hengkrawit, Some functional equations characterizing trigonometric and hyperbolic tangent and allied functions,  East-West Journal of Mathematics, Special Volume (ICDMA 2008)(2008), 235-242.
  23.  W. Pimsert, V. Laohakosol, and P. Udomkavanich, Dependence relations among solutions of a universal Cauchy’s functional equation, East-West Journal of Mathematics, Special Volume (ICDMA 2008)(2008),  99 – 108.
  24. พัฒนี  อุดมกะวานิช  ณัฏฐนาถ  ไตรภพ  และ วัชรศักดิ์  ศิริเสรีวรรณ, ปัญหาการสลายกลุ่มและจัดกลุ่มใหม่, วารสารคณิตศาสตร์49(2548), 34-40.
  25. พัฒนี  อุดมกะวานิช, สมการเชิงฟังก์ชันในรูป f(n) = n + c, วารสารคณิตศาสตร์ , 50(2548), 21-23.
  26.  Ng. Danpattanamongkon, P. Udomkavanich and Y. Kemprasit, Some transformation semigroups admitting nearing structure, Thai Journal of Mathematics, Special Issue (Annul Meeting in Mathematics,2007), (2007), 1 – 9.
  27.  Ng. Danpattanamongkon, P. Udomkavanich and Y. Kemprasit, Transformation semigroups admitting nearing structure, Thai Journal of Mathematics, Special Issue (Annul Meeting in Mathematics,2006), (2006), 31 – 37.
  28.  P. Udomkavanich and P. Jitjankarn,  Isomorphism Theorems of regressive partial transformation semigroups, Italian Journal of Pure and Applied Mathematics, (18)(2005), 207 – 212.
  29.  P. Udomkavanich and P. Jitjankarn, Some Isomorphism Theorems on regressive transformation semigroups,  The Southeast Asian Bulletin of Mathematics29(2005), 581 – 591.
  30.  P. Jitjankarn and P. Udomkavanich, On eventually regular regressive transformation semigroups, Thai Journal of Mathematics, Special Issue (2005), 15 – 21. 
  31.  P. Ruengsinsub, V. Laohakosol, and P. Udomkavanich, Observations about algebraic dependence of Dirichlet series, Journal of Korean Mathematics Society42(4)(2005), 695 – 708. 
  32.  P. Jitjankarn and P. Udomkavanich , Regularity of some regressive transformation semigroup, East-West Journal of Mathematics, Special Volume(2004), 111 – 118. 
  33.  O. Phuksuwan, P. Udomkavanich and V. Laohakosol, An analysis of Ritt’s factorization for exponential sums, East-West Journal of Mathematics, Special Volume(2004), 61-72.
  34.  P. Ruangsinsap, V. Laohakosol and P. Udomkavanich,  Arithmetic functions over rings with zero divisors, Bullectin of the Malaysian Mathematical Sciences Society24(1)(2001), 81 – 91.
  35.  K. Jantarakhajorn and P. Udomkavanich, Subgroups of syntactic monoids of finite inverse biprefic codes, Proceedings of the Annual Meetings in Mathematic 2001, (2001), 90 – 98.

หนังสือ

  1. Abstract Algebra (in Thai), 1987.
  2. Principles of Mathematics (in Thai), 1998.
  3. Real Analysis (in Thai), 2003.
  4. Theory of Numbers (in Thai), 2003.
  5. Functional Equations (in Thai), 2004.

อื่นๆ

Awards

  • Rajadapisek Sompoch Excellent Teacher Award, 2008

แก้ไขล่าสุด: 09 Jan 2017